Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Urge to pass stools, stomach bubbling, gaseous, soft stools, diarrhoea. Advice?

I ve been waking up in the night and cant go back to sleep because it feels like i have an EXTREME urge to poop, the feeling is very strange and now after it went away i ate something and my stomach feels like it s bubbling and a slight feeling of what happened last night; it feels like gass this time. My stool is soft and sometimes diarrhea .
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Your description suggests cute gastro-enteritis. It could be viral or allergic.
Most of them settle down in a day or so.
Drink enough fluids - to avoid dehydration.

Depending on age, travel, habits and so on, there could be several other causes.

It will be better to see a doctor. Id should be early, if you have fever, blood in the stools or dehydration.

Take care
Wishing you speedy recovery
God bless
Good luck

Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor